# SDR 95UAL900359

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN161RB1
- Condition: Stuck
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION RT MAIN GEAR DOOR LIGHT REMAINED ON.  AIRCRAFT RETURNED TO DEN.  FOUND RIGHT MLG DOOR SWITCH STICKING AND REPLACED SWITCH.
